| Model Number |
VTICM5_13.7 (- 13.50/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced elevated iop 41 mmhg without pupil block and angle closure and excessive vault.Medication administered," anti glaucoma drop" and lens explanted.Cause of the event was reported as other, "lens was too large." this report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in a microcentrifuge vial in liquid.Visual inspection found one piece of lens returned.Unable to perform dimensional inspection due to significant lens damage.Claim # (b)(4).